# SDR AALA201610319001

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 45,807 hours, 27,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN DOOR MSG/ECAM INDICATION DISAGREES WITH DOOR STATUS. CAME ON AT FL245. WENT OUT AFTER ABOUT 2 MINS. DOOR HANDLE IS MOVING IN FLIGHT TOWARDS OPEN POSITION TO TRIGGER ECAM. PUT HANDLE BACK DOWN AND ECAM GOES AWAY.  AIRCRAFT WAS GROUNDED.   MAINTENANCE ADJUSTED FRICTION POINT OF INNER CONTROL HANDLE PER AMM 52-11-21-400-001, STEP 4A7. OPERATIONAL CHECK OF DOOR GOOD. PRESSURIZATION CHECK OF DOOR GOOD.
